Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have acid reflux, excessive mucus in throat, problem swallowing, constipation, taking cap, no relief. Cure?

I have acid reflux , excessive mucus in throat that I cannot cough up so I swallow it. I have also had constipation almost my entire life. Feeling so frustrated. Had a endoscopy that showed imflamation on esophagus. Prescribed meds for acid reflux . These meds make my throat dry and my mouth to the point where I cannot tolerate it. Also prescribed linzess for constipation. I have blowouts from the linzess. Any thoughts would be appreciated as I clear my throat almost non stop especially after eating. Don t know what to do anymore. Thanks, KC
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
the food proteins are reacting with body proteins get advive from allergy doctor i feel it milk or wheat allergy
the allergeologist will get blood serum tests foespecific antibodies for milk wheat or maor food you take
withdraw then youwill get good resultsi
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor